Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 187, NWS Tulsa, OK

May 15, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2020, 9:27 AM CDT for 4 counties in Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 9:27 AM CDT (14:27 UTC)
Expired
May 15, 2020, 10:15 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 9:44 AM CDTTORNADO3 Ene Keefeton, OKA TORNADO ROLLED AND DESTROYED A MOBILE HOME, DAMAGED ABOUT 15 OTHER HOMES, DESTOYED OUTBUILDINGS, UPROOTED NUMEROUS TREES, AND SNAPPED NUMEROUS POWER POLES. THE TORNADO WILL BE RATED EF-1 BASED ON THIS DAMAGE.
May 15, 9:55 AM CDTTSTM WND DMG7 Ne Warner, OKUSACE REPORTED TREES DOWN IN THE SPANIARD CREEK AREA NORTHEAST OF WARNER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -234 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-234 m²/s²
0-3 km storm-relative helicity
-297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS54 KTSA 151427
SVRTSA
OKC001-021-101-135-151515-
/O.NEW.KTSA.SV.W.0187.200515T1427Z-200515T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
927 AM CDT Fri May 15 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sequoyah County in east central Oklahoma...
  Southwestern Adair County in northeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 1015 AM CDT.

* At 927 AM CDT, a severe thunderstorm was located 5 miles northwest
  of Keefeton, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Muskogee...                       Oktaha...
  Marble City...                    Braggs...
  Greenleaf State Park...           Pumpkin Center...
  Cookson...                        Cherokee Landing State Park...
  Bunch...                          Lake Tenkiller State Park...
  Keefeton...                       Summit...
  Box...                            

LAT...LON 3554 9535 3555 9556 3572 9552 3589 9468
      3557 9466
TIME...MOT...LOC 1427Z 259DEG 49KT 3565 9541 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
1 follow-up statement
483 
WWUS54 KTSA 151450
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
950 AM CDT Fri May 15 2020

OKC001-151500-
/O.CAN.KTSA.SV.W.0187.000000T0000Z-200515T1515Z/
Adair OK-
950 AM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAIR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning is no longer 
expected to move into Adair county. Therefore, the warning will be 
cancelled.

LAT...LON 3557 9466 3554 9535 3555 9535 3555 9541
      3571 9535 3572 9503 3565 9481 3564 9481
      3564 9479
TIME...MOT...LOC 1450Z 288DEG 25KT 3561 9527 

$$

OKC021-101-135-151515-
/O.CON.KTSA.SV.W.0187.000000T0000Z-200515T1515Z/
Sequoyah OK-Cherokee OK-Muskogee OK-
950 AM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND EAST CENTRAL
MUSKOGEE COUNTIES...

At 950 AM CDT, a severe thunderstorm was located 3 miles east of
Keefeton, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Marble City...
Braggs...                         Greenleaf State Park...
Pumpkin Center...                 Lake Tenkiller State Park...
Keefeton...                       Box...

LAT...LON 3557 9466 3554 9535 3555 9535 3555 9541
      3571 9535 3572 9503 3565 9481 3564 9481
      3564 9479
TIME...MOT...LOC 1450Z 288DEG 25KT 3561 9527 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:33 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 15, 6:33 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Fri May 15 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flying conditions vary greatly across eastern Oklahoma
and western Arkansas as a thunderstorm complex moves
across northeast Oklahoma and western Arkansas this morning.
Flying conditions will continue to cover a wide range
through the valid period as the thunderstorm potential
continues.

&&

.PREV DISCUSSION... /Issued 305 AM CDT Fri May 15 2020/

DISCUSSION...
Line of strong to severe thunderstorms, currently over southeast
Kansas, will continue to push south this morning into portions of
northeast Oklahoma/northwest Arkansas.  Main threat will be damaging
winds in the stronger bow segments, but a few storms could also
produce marginally severe hail. In addition, locally heavy rainfall
will be possible through the morning hours and will therefore keep
current flash flood watch. Still some uncertainty how far south
convective line/outflow pushes before stalling this afternoon, however
boundary could serve as a focus for additional redevelopment by
late afternoon/early evening.

Models remain fairly consistent with developing/lifting upper low
into northeast Texas during the day Saturday. Showers and thunderstorms
will likely persist across southeast Oklahoma and northwest
Arkansas on northern periphery of upper low. With the slow storm
motions expected, locally heavy rainfall will also be possible.

Lingering precip chances will continue across far southeast Oklahoma
and northwest Arkansas on Sunday before upper low begins to shift
east with cold front sweeping through the region on backside of
system. Cool/dry weather expected through the early to middle part
of next week as high pressure ridge at the surface settles over
eastern Oklahoma and northwest Arkansas. Slow warming trend
expected for the latter half of the work week. For now, kept rain
chances out of the forecast for the remainder of the extended
periods, staying close to NBM guidance.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ054>063.

AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002.

&&

AVIATION.....10
Hazardous weather outlook, May 15, 7:58 AM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
758 AM CDT Fri May 15 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
758 AM CDT Fri May 15 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing...spreading southward through the day.

FLASH FLOOD.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma and far northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and storms are ongoing across northeast Oklahoma
with more scattered showers and storms across northwest Arkansas.
The heaviest rainfall has occurred near the Oklahoma Kansas border
and this area will remain prone to additional flooding through the
morning. Storms will continue to develop and spread into northeast
Oklahoma this morning, with additional development further south
across southeast Oklahoma later today into the evening.  Areas
of strong outflow winds and isolated large hail potential will
be the focus for severe weather potential through the day.
The risk of severe weather and flooding is likely to diminish
by mid evening with storms more focused further south and west
across southern Oklahoma and north Texas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue into the day Saturday as an
upper low lifts into northeast Texas. A few of these storms could
briefly become severe with locally heavy rainfall. Lingering
showers and thunderstorms could continue Sunday across far southeast
Oklahoma and northwest Arkansas before shifting southeast of the
area by mid to late afternoon.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 15, 7:08 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
708 AM CDT Fri May 15 2020

OKZ055-056-061-151245-
Rogers OK-Nowata OK-Washington OK-
708 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...SOUTHERN
WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 745 AM CDT...

At 708 AM CDT, a strong thunderstorm was located 6 miles east of
Ochelata, moving northeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Nowata...                         Delaware...
Lenapah...                        Watova...

LAT...LON 3672 9543 3666 9543 3651 9590 3667 9600
      3691 9555
TIME...MOT...LOC 1208Z 243DEG 31KT 3663 9587

Lacy
Special weather statement, May 15, 8:11 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
811 AM CDT Fri May 15 2020

OKZ060-066-067-070-151345-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-
811 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAGONER...
NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 845 AM CDT...

At 811 AM CDT, a strong thunderstorm was located 4 miles north of
Bald Hill, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Coweta...                         Haskell...
Porter...                         Taft...
Stonebluff...                     Bald Hill...
Liberty...                        Redbird...
Jamesville...                     Hectorville...
Leonard...                        Choska...

LAT...LON 3569 9591 3587 9597 3601 9552 3575 9544
TIME...MOT...LOC 1311Z 255DEG 26KT 3580 9586

Lacy
Special weather statement, May 15, 8:23 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
823 AM CDT Fri May 15 2020

OKZ054-055-151415-
Osage OK-Washington OK-
823 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 915 AM CDT...

At 823 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northwest of Sedan to 6 miles east of
Chilocco. Movement was east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Shidler...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Bigheart...
Pearsonia...                      Hulah...
Eastern Kaw Lake...               Webb City...
Wah Sha She State Park...         Apperson...

LAT...LON 3700 9579 3696 9579 3665 9679 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 1323Z 283DEG 37KT 3722 9624 3697 9696

Lacy
Special weather statement, May 15, 8:53 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
853 AM CDT Fri May 15 2020

OKZ067-068-070-151430-
Muskogee OK-Cherokee OK-Wagoner OK-
853 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE AND NORTHERN MUSKOGEE COUNTIES UNTIL 930 AM CDT...

At 852 AM CDT, a strong thunderstorm was located 3 miles west of
Taft, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Haskell...                        Okay...
Porter...                         Braggs...
Taft...                           Boynton...
Tullahassee...                    Sequoyah State Park...
Summit...                         Jamesville...
Choska...

LAT...LON 3565 9568 3584 9571 3593 9522 3566 9518
TIME...MOT...LOC 1352Z 263DEG 28KT 3576 9561

Lacy
Special weather statement, May 15, 9:10 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
910 AM CDT Fri May 15 2020

OKZ056-057-061-062-151445-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
910 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...NORTHEASTERN
ROGERS...NORTHWESTERN MAYES AND SOUTHEASTERN NOWATA COUNTIES UNTIL
945 AM CDT...

At 909 AM CDT, a strong thunderstorm was located 5 miles southeast
of Watova, moving east at 45 mph. Dime to nickel size hail was
reported just to the northeast of Talala with this storm.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Chelsea...                        Big Cabin...
New Alluwe...                     White Oak...

This includes Interstate 44 between mile markers 272 and 280.

LAT...LON 3646 9565 3659 9568 3673 9523 3651 9515
TIME...MOT...LOC 1409Z 257DEG 41KT 3655 9559

Lacy
Special weather statement, May 15, 9:11 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
911 AM CDT Fri May 15 2020

OKZ070-071-151445-
Muskogee OK-McIntosh OK-
911 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 945 AM CDT...

At 911 AM CDT, a strong thunderstorm was located 3 miles northeast of
Council Hill, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Warner...
Webbers Falls...                  Oktaha...
Braggs...                         Boynton...
Council Hill...                   Rentiesville...
Greenleaf State Park...           Keefeton...
Wainwright...                     Summit...

LAT...LON 3549 9567 3567 9570 3577 9517 3550 9513
TIME...MOT...LOC 1411Z 262DEG 32KT 3559 9560

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:16 AM CDTSpecial Weather StatementTSAOttawa59 min
May 15, 3:23 AM CDTSpecial Weather StatementTSANowata67 min
May 15, 3:59 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa46 min
May 15, 4:49 AM CDTSpecial Weather StatementTSACraig, Delaware, Nowata, Ottawa, Washington41 min
May 15, 5:03 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes, Rogers42 min
May 15, 5:34 AM CDTSpecial Weather StatementTSANowata26 min
May 15, 5:41 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Washington4 hr
May 15, 5:44 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes46 min
May 15, 6:08 AM CDTSpecial Weather StatementTSATulsa37 min
May 15, 6:16 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner44 min
May 15, 7:00 AM CDTSpecial Weather StatementTSATulsa30 min
May 15, 7:02 AM CDTSpecial Weather StatementTSAWagoner28 min
May 15, 7:04 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 15, 7:08 AM CDTSpecial Weather StatementTSANowata, Washington37 min
May 15, 8:11 AM CDTSpecial Weather StatementTSAWagoner34 min
May 15, 8:23 AM CDTSpecial Weather StatementTSAOsage52 min
May 15, 8:53 AM CDTSpecial Weather StatementTSAMuskogee37 min
May 15, 9:05 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr
May 15, 9:10 AM CDTSpecial Weather StatementTSACraig35 min
May 15, 9:11 AM CDTSpecial Weather StatementTSAMuskogee34 min
May 15, 9:16 AM CDTFlash Flood WarningTSACraig, Nowata4 hr
May 15, 9:24 AM CDTAreal Flood AdvisoryTSARogers, Wagoner3 hr
May 15, 9:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner3 hr
May 15, 9:40 AM CDTSpecial Weather StatementTSAWagoner35 min
May 15, 9:55 AM CDTAreal Flood AdvisoryTSAWashington3 hr
May 15, 10:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 15, 10:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
May 15, 10:13 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:26 AM CDTSevere Thunderstorm WarningTSASequoyah49 min
May 15, 10:30 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee3 hr
May 15, 10:32 AM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 10:34 AM CDTAreal Flood AdvisoryTSATulsa3 hr
May 15, 10:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah50 min
May 15, 10:43 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:45 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 15, 10:51 AM CDTSevere Thunderstorm WarningTSAMcIntosh39 min
May 15, 11:02 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee4 hr
May 15, 11:07 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Rogers, Wagoner3 hr
May 15, 11:27 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
May 15, 11:45 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
May 15, 12:02 PM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 12:07 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
May 15, 12:12 PM CDTSpecial Weather StatementTSAHaskell33 min
May 15, 12:23 PM CDTFlash Flood WarningTSAHaskell, Sequoyah3 hr
May 15, 12:36 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg39 min
May 15, 12:44 PM CDTSpecial Weather StatementTSASequoyah31 min
May 15, 12:52 PM CDTAreal Flood WarningTSAMayes, Muskogee, Rogers, Wagoner9 hr
May 15, 1:01 PM CDTAreal Flood WarningTSACraig, Nowata9 hr
May 15, 1:05 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
May 15, 1:12 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah4 hr
May 15, 1:19 PM CDTSpecial Weather StatementTSALatimer26 min
May 15, 1:25 PM CDTSpecial Weather StatementTSAHaskell35 min
May 15, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
May 15, 1:43 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore47 min
May 15, 1:52 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg4 hr
May 15, 2:11 PM CDTRiver Flood WarningTSANowata62 hr
May 15, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
May 15, 2:22 PM CDTSevere Thunderstorm WarningTSALeFlore53 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
May 15, 2:55 PM CDTAreal Flood WarningTSAMcIntosh, Muskogee, Okmulgee9 hr
May 15, 3:08 PM CDTRiver Flood AdvisoryTSACherokee6 hr
May 15, 3:11 PM CDTAreal Flood WarningTSAHaskell, Sequoyah9 hr
May 15, 3:30 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha2 hr
May 15, 4:40 PM CDTAreal Flood AdvisoryTSAChoctaw2 hr
May 15, 5:12 PM CDTAreal Flood WarningTSAHaskell, LeFlore, Sequoyah9 hr
May 15, 5:40 PM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg9 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.